A note on derivations of a Sullivan model
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Complex Grassmann manifolds $G_{n,k}$ are a generalization of complex projective spaces and have many important features some of which are captured by the Pl\"{u}cker embedding $f:G_{n,k}\longrightarrow \mathbb C P^{N-1}$ where $N=\left (\begin{smallmatrix} n\\ k \end{smallmatrix} \right)$. The problem of existence of cross sections of fibrations can be studied using the Gottlieb group. In a more generalized context one can use the relative evaluation subgroup of a map to describe the cohomology of smooth fiber bundles with fiber the (complex) Grassmann manifold $G_{n,k}$. Our interest lies in making use of techniques of rational homotopy theory to address problems and questions involving applications of Gottlieb groups in general. In this paper, we construct the Sullivan minimal model of the (complex) Grassmann manifold $G_{n,k}$ for $2\leq k<n$, and we compute the rational evaluation subgroup of the embedding $f:G_{n,k}\longrightarrow \mathbb C P^{N-1}$. We show that, for the Sullivan model $\phi:A\longrightarrow B$, where $A$ and $B$ are the Sullivan minimal models of $\mathbb C P^{N-1}$ and $ {G_{n,k}}$ respectively, the evaluation subgroup $G_n(A,B;\phi)$ of $\phi$ is generated by a single element and the relative evaluation subgroup $G_n^{rel}(A,B;\phi)$ is zero. The triviality of the relative evaluation subgroup has its application in studying fibrations with fibre the (complex) Grassmann manifold.
Abstract
Complex Grassmann manifolds $G_{n,k}$ are a generalization of complex projective spaces and have many important features some of which are captured by the Pl\"{u}cker embedding $f:G_{n,k}\longrightarrow \mathbb C P^{N-1}$ where $N=\left (\begin{smallmatrix} n\\ k \end{smallmatrix} \right)$. The problem of existence of cross sections of fibrations can be studied using the Gottlieb group. In a more generalized context one can use the relative evaluation subgroup of a map to describe the cohomology of smooth fiber bundles with fiber the (complex) Grassmann manifold $G_{n,k}$. Our interest lies in making use of techniques of rational homotopy theory to address problems and questions involving applications of Gottlieb groups in general. In this paper, we construct the Sullivan minimal model of the (complex) Grassmann manifold $G_{n,k}$ for $2\leq k<n$, and we compute the rational evaluation subgroup of the embedding $f:G_{n,k}\longrightarrow \mathbb C P^{N-1}$. We show that, for the Sullivan model $\phi:A\longrightarrow B$, where $A$ and $B$ are the Sullivan minimal models of $\mathbb C P^{N-1}$ and $ {G_{n,k}}$ respectively, the evaluation subgroup $G_n(A,B;\phi)$ of $\phi$ is generated by a single element and the relative evaluation subgroup $G_n^{rel}(A,B;\phi)$ is zero. The triviality of the relative evaluation subgroup has its application in studying fibrations with fibre the (complex) Grassmann manifold.
참고문헌 (14)
- E. H. Brown, Jr., "On the rational homotopy type of function spaces", Trans. Amer. Math. Soc, 349(12), pp.4931~4951 (1997)
- U. Buijs, "The rational homotopy Lie algebra of function spaces", Comment. Math. Helv, 83(4), pp.723~739 (2008)
- Y. Feix, "Rational LS category and its applications", Trans. Amer. Math. Soc, 273(1), pp.1~38 (1982)
- D. H. Gottlieb, "Evaluation subgroups of homotopy groups", Amer. J. Math, 91, pp.729~756 (1969)
- W. Greub, "Connections, Curvature, and Cohomology. Vol. II" (1973), Academic Press
- G. E. Lang, Jr., "Evaluation subgroups of factor spaces", Pacic J. Math, 42, pp.701~709 (1972)
- 이기영, "Cohomology and trivial Gottlieb groups", 대한수학회논문집, 21(1), pp.185~191 (2006), 대한수학회
- K.-Y. Lee, "Gottlieb groups of homogeneous spaces", Topology Appl, 145(1-3), pp.147~155 (2004)
- G. Lupton, "Rationalized evaluation subgroups of a map. I. Sullivan models, derivations and G-sequences", J. Pure Appl. Algebra, 209(1), pp.159~171 (2007)
- S. Mac Lane, "Homology, Die Grundlehren der mathematischen Wissenschaften, Bd. 114" (1963), Academic Press, Inc
- D. Quillen, "Rational homotopy theory", Ann. of Math. (2), 90, pp.205~295 (1969)
- D. Sullivan, "Innitesimal computations in topology", Inst. Hautes Etudes Sci. Publ. Math, 47, pp.269~331 (1977)
- M. H. Woo, "On the relative evaluation subgroups of a CW-pair", J. Korean Math. Soc, 25(1), pp.149~160 (1988)
- T. Yamaguchi, "A rational obstruction to be a Gottlieb map", J. Homotopy Relat. Struct, 5(1), pp.97~111 (2010)
